# SDR FDEA200909173316

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WING DOOR SKIN CRACKED UNDER UPPER SEAL RETAINER AFT HINGE AREA.  REPAIRED MLG WING DOOR IAW EO 7-5280-7-4301 PART 4.
